Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bleeding after sex after stopping birth control pills for a brief periods. What could be the cause?

After having sex with my husband, i have been waking up bleeding (like I m on my period) I have endo, and after my surgery I have been this certain birth control for the last three years never once stoped until now. I stoped it for three weeks, and then started back up on it three weeks ago. After since then i have been waking up after sex bleeding. It last about a day, and then i sopt. What could the bleeding be from?
Asked On : Tue, 25 Dec 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor